# SDR A6WA201310284316

- Difficulty date: October 28, 2013
- Submitted: November 8, 2013
- Operation: Air carrier
- Aircraft: N411ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7569
- Aircraft time: 28,044 hours, 26,568 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 625.3-640
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO PROTRUDING DENTS IN FUSELAGE SKIN AT FS 625.3 BETWEEN STR 26L & STR 25L.  REPAIRED SKIN IAW REO 601R-53-61-5068, REV-.
